Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Painful Menstruation, Nausea And Vomiting Post Withdrawal From Primolut-N?

Stopped taking primolut tablets My periods has come but it s very painful as well as having severe nausea and vomiting every hour or so Can t take anything from mouth Been two days have not eaten a thing Have been given injections no spa hyoscine Tramal Zofran Still vomiting
Mon, 30 Sep 2019
Report Abuse
Oncologist 's  Response
Hello,

The symptoms that you referred below are from withdraw of this medication.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Esmeralda Sera, Oncologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Painful Menstruation, Nausea And Vomiting Post Withdrawal From Primolut-N?

Hello, The symptoms that you referred below are from withdraw of this medication. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Esmeralda Sera, Oncologist